EconPapers    
Economics at your fingertips  
 

Canonical Quantization of Higher‐Order Lagrangians

Khaled I. Nawafleh

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: After reducing a system of higher‐order regular Lagrangian into first‐order singular Lagrangian using constrained auxiliary description, the Hamilton‐Jacobi function is constructed. Besides, the quantization of the system is investigated using the canonical path integral approximation.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/375838

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:375838

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:375838